MathSciNet Relay Station
MathSciNet bibliographic data
MR1841330 (2002g:35023) 35B27 (31C25 35R60 60H30 60J60)
Lejay, Antoine Homogenization of divergence-form operators with lower-order terms in random media. Probab. Theory Related Fields 120 (2001), no. 2, 255–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement